# SDR ARWA0010709

- Difficulty date: June 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULE MAINTENANCE. N/R 488. DISCREPANCY: FWD ENTRY AREA, FLOOR PANEL SUPPORT STRUCTURE IS CORRODED FROM STA 260 TO STA 280 AT LBL30. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR PANEL STA260 TO 280 AT LBL 30 IAW SRM 51-40-01.
